# SDR ASAA2023030142116

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,379 hours, 10,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5384
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 40 hours, 9 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER REMOTE DE-ICE THE FLIGHT DECK BECAME EXTREMELY HOT WITH NO CONTROL VIA CONT CAB TEMP CONTROLLER. FOLLOWED QRH, PACK RESET, OPERATION NORMAL. WITH IN 2-3 MINUTES SAME PROBLEM OCCURRED. RETURNED TO GATE. GROUNDED - YES. PER B737-900 FIM 21-53 TASK 820, OPENED ACCESS PANEL ON LH AFT PLENUM/DIFFUSER. RAN LH PACK AND FOUND ACM BLADES NOT MOVING. SUSPECT A BAD LH AIR CYCLE MACHINE. FOUND NO AIR COMING OUT OF THE PACK EXHAUST. LH PACK LIGHT COMES ON LESS THAN ONE MINUTE AFTER TURNING PACK ON. REMOVED L/H AIR CYCLE MACHINE REF B737-900 AMM 21-51-04. L/H AIR CYCLE MACHINE REPLACED REF AMM 21-51-17. LEAK CHECK GOOD. OPS CHECK GOOD TEMP ON GAGE INDICATES BELOW 10 C WHEN SWITCHED TO COLD. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE REF AMM 21-61-00-700-806-002 NO FAULTS/DEFECTS NOTED. LEFT PACK LIGHT EXTINGUISHED.
